Skip to main content

Research Repository

Advanced Search

On the extended two-parameter generalized skew-normal distribution

Ogundimu, Emmanuel O.; Hutton, Jane L.

On the extended two-parameter generalized skew-normal distribution Thumbnail


Authors

Jane L. Hutton



Abstract

We propose a three-parameter skew-normal distribution, obtained by using hidden truncation on a skew-normal random variable. The hidden truncation framework permits direct interpretation of the model parameters. A link is established between the model and the closed skew-normal distribution.

Citation

Ogundimu, E. O., & Hutton, J. L. (2015). On the extended two-parameter generalized skew-normal distribution. Statistics and Probability Letters, 100, 142-148. https://doi.org/10.1016/j.spl.2015.02.016

Journal Article Type Article
Acceptance Date Feb 16, 2015
Online Publication Date Feb 24, 2015
Publication Date 2015-05
Deposit Date Oct 11, 2020
Publicly Available Date Oct 15, 2021
Journal Statistics and Probability Letters
Print ISSN 0167-7152
Publisher Elsevier
Peer Reviewed Peer Reviewed
Volume 100
Pages 142-148
DOI https://doi.org/10.1016/j.spl.2015.02.016
Public URL https://durham-repository.worktribe.com/output/1254324

Files





You might also like



Downloadable Citations